advertisement
Question
Posted by: lee | 2008/01/22

headaches ?

Hi! I finished my last pack of pills on 4 Jan 08 (my last period started 2 Jan 08). We have been ttc this month. I read the top 5 Qs and know that it can take some time for everything to normalise after going off the pill but was just wondering if the following are symptoms of my body adjusting after being off the pill, or pregnancy or something else:

I have been experiencing headaches which start around 10am and last until the evening. It is very difficult to concentrate and work but I have been avoiding pain killers because we are ttc. Sometimes I take 2 panados and the headache goes away for a few hours.

My nipples are very tender.

Any advice is appreciated.

:)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Most likely your body adjusting.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement